# SDR DALA1104069855

- Difficulty date: January 17, 2011
- Submitted: January 20, 2011
- Operation: Air carrier
- Aircraft: N764NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47717
- Aircraft time: 77,185 hours, 77,042 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 1136
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STA 1136 BULKHEAD BETWEEN LONGERON 14L-15L SHEAR TIE CRACKED.  REMOVED CRACKED SHEARTIE IAW SRM 51-30-5.  RECEIVED REPAIR KIT FOR SHEAR TIE.  LOCATED AND DRILLED NEW SHEAR TIE IAW SRM 51-10-4.  INSTALLED SHEAR TIE IAW SRM 51-30-5.  REQUIRED INSPECTION COMPLETED.
